The Annals of Probability

Asymptotic Equivalence of Fluctuation Fields for Reversible Exclusion Processes with Speed Change

A. De Masi, E. Presutti, H. Spohn, and W. D. Wick

Full-text: Open access

Abstract

We consider stationary, reversible exclusion processes with speed change and prove that for sufficiently small interaction the fluctuation fields constructed from local functions become proportional to the density fluctuation field when averaged over suitably large space-time regions. If the exclusion process is of gradient type, this result implies that the density fluctuation field converges to an infinite dimensional Ornstein-Uhlenbeck process.

Article information

Source
Ann. Probab., Volume 14, Number 2 (1986), 409-423.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992524

Digital Object Identifier
doi:10.1214/aop/1176992524

Mathematical Reviews number (MathSciNet)
MR832017

Zentralblatt MATH identifier
0609.60097

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60F05: Central limit and other weak theorems 82A05

Keywords
Exclusion processes with speed change infinite-dimensional Ornstein-Uhlenbeck processes linearized hydrodynamics

Citation

Masi, A. De; Presutti, E.; Spohn, H.; Wick, W. D. Asymptotic Equivalence of Fluctuation Fields for Reversible Exclusion Processes with Speed Change. Ann. Probab. 14 (1986), no. 2, 409--423. doi:10.1214/aop/1176992524. https://projecteuclid.org/euclid.aop/1176992524


Export citation